Colostrum

Discussion in 'Transfer Factor' started by tgeewiz, Sep 12, 2006.

  1. tgeewiz

    tgeewiz Member


    I just started taking Colostrum 125 mg. I took it last night around 9:00 p. m.

    I am wiped out today because of it.

    Is this normal? How long will this side effect remain?
  2. spacee

    spacee Member

    I do believe that it is considered a good sign that your immune system is responding.

    You may try taking less of it. Mikie had to open up a transfer factor and just put a little of in under her tongue and sloooowly build up.

    Eveyone is different in their immune response. It may take weeks or months to work through it.

    Rich Carson on the other message board attributes Transfer Factors to his improvement but he did say to be careful cause they can pack a wallop.

    Hugs,Spacee

    PS, I had to add that juicing and detoxing are other things that Rich attributes along with TF's. Didn't want to be misleading!![This Message was Edited on 09/13/2006]
  3. tgeewiz

    tgeewiz Member


    Spacee,

    Thanks for your response.

    It is now Wednesday after 12 Noon and I am just now getting over the EXTRA "brain fog" from taking Colostrum on Monday night around 9:00 PM.

    I'll probably try another 1/2 capsule tonight.

    I did not know that about Rich Carson. That gives me hope! The other thing that gives me hope is that Colostrum also seems to sooth my GI tract rather hurt my stomach the way that 90% of the pills (prescription & non-prescription) that I have taken seem to do.

    Thanks again!
  4. spacee

    spacee Member

    That does sound like a very positive thing that it doesn't hurt your GI. I am reading that more and more are having adverse reactions to meds.

    I am starting the probiotics to help strenghten my GI tract. Some of this stuff I have been reading about for so long. Why haven't I done it sooner!!

    Actually, I have done the probiotics and love them. It is the rememebering part that I have trouble with!

    Hugs,

    Spacee
  5. Mikie

    Mikie Moderator

    If the full capsules are causing too much of a reaction, open them up and sprinkle some under the tongue and build up til you can take a full capsule.

    My Mom grew up on a farm and she said that if a calf was taken from its mother before it got the premilk with the colostrum, the calf would die.

    Love, Mikie